# SDR UALA2012011600314

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 58,590 hours, 21,787 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS TEST WITH MESSAGE 'EPSU BATTERY EMER R' AND 'EPSU BATTERY EMER L'.  PERFORMED SELF TEST OF LEFT AND RIGHT OVERWING EPSU'S.  EACH EPSU FAULTED BATTERY.  REPLACED LEFT AND RIGHT OVERWING EPSU BATTERIES REF MM.  ACCOMPLISHED SELF TEST OF EPSU'S-SELF TEST OKAY.  AIRCRAFT EMERGENCY LIGHT TEST NOW TESTS OK.
